EMPOWER and Flu Season

Dear EMPOWER Collaborators,

Flu season is upon us in the Northern hemisphere, and with the flu comes increased occurrence of diarrhea and vomiting, which can lead to electrolyte imbalances.  Because electrolyte imbalances can contribute to a prolonged Q-Tc interval, it is important to consider stopping the study medication in participants experiencing excessive vomiting or diarrhea associated with the flu. If these symptoms clear during the study medication period, participants may resume the study medication as outlined in the study protocol (30 mg/day) for the remainder of the medication period. Remember to document any left-over pills on the study medication accountability log!

Sincerely,

The EMPOWER Team

Comments & Responses

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>